Loughborough University
Leicestershire, UK
LE11 3TU
+44 (0)1509 263171
Loughborough University

Loughborough University Institutional Repository

Please use this identifier to cite or link to this item: https://dspace.lboro.ac.uk/2134/14693

Title: The invariant functions and invariant-image conditions of the rational Bézier triangles
Authors: Bez, Helmut E.
Keywords: Rational parametrisation
Geometric modeling
Transformation groups
Invariant functions
Issue Date: 2012
Publisher: © Springer
Citation: BEZ, H.E., 2012. The invariant functions and invariant-image conditions of the rational Bézier triangles. Applicable Algebra in Engineering Communication and Computing, 23 (3-4), pp.195-205.
Description: The final publication is available at Springer via http://dx.doi.org/10.1016/j.amc.2013.09.039
Version: Accepted for publication
DOI: 10.1007/s00200-012-0174-8
URI: https://dspace.lboro.ac.uk/2134/14693
Publisher Link: http://dx.doi.org/10.1007/s00200-012-0174-8
ISSN: 0938-1279
Appears in Collections:Published Articles (Computer Science)

Files associated with this item:

File Description SizeFormat
BezN03.pdfAccepted version152.49 kBAdobe PDFView/Open

 

SFX Query

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.